# SDR DALA1313993741

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 39,520 hours, 15,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. MX REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51.  OPS CHECKED OK.
